# SDR AWXA9500720

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Req Rerig
- Location: Power Control
- Stage of operation: CL
- Nature of condition: M, R
- Precautionary procedure: A

## Discrepancy

PHX - FLT 226 - AIR TURN-BACK.  CREW REPORTED NR 2 ENGINE OVERTEMP ON TAKEOFF, AND UNABLE TO MAINTAIN CLIMB POWER.  HAD 4 KNOB THROTTLE SPLIT.  ACFT RETURNED TO PHX FOR MX TROUBLESHOOTING.  MX PERFORMED PART POWER RIG AND POWER ASSURANCE TEST ON BOTH ENGINES.  BOTH ENGINE PARAMETERS WITHIN MM LIMITS.  ACFT RELEASED FOR SERVICE.  (X)
